×

Optimal approximation and its method of least squares. (English) Zbl 0445.41008


MSC:

41A50 Best approximation, Chebyshev systems
65D15 Algorithms for approximation of functions
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Albert, A.: Regression and the Moore-Penrose pseudoinverses. (1972) · Zbl 0253.62030
[2] Beutler, F. J.; Root, W. L.: The operator pseudoinverse in control and systems identification. Generalized inverses and applications (1976) · Zbl 0367.93001
[3] Bjerhammar, A.: Theory of errors and generalized inverse matrices. (1973) · Zbl 0267.65002
[4] Davis, P. J.: Interpolation and approximation. (1963) · Zbl 0111.06003
[5] Delvos, F. J.: Splines and pseudoinverses. RAIRO anal. Numer. 12, 313-324 (1978) · Zbl 0393.65022
[6] Gauss, C. F.: A.börschp.simon abhandlungen zur methode der kleinsten quadrate. Abhandlungen zur methode der kleinsten quadrate (1889)
[7] Golomb, M.; Weinberger, H. F.: Optimal approximation and error bounds. On numerical approximation (1959) · Zbl 0092.05802
[8] Groetsch, C. W.: Generalized inverses of linear operators. (1977) · Zbl 0358.47001
[9] Grossmann, W.: Grundzüge der ausgleichsrechnung. (1969)
[10] Holmes, R. B.: A course on optimization and best approximation. (1972) · Zbl 0235.41016
[11] Laurent, P. -J.: Approximation et optimisation. (1972) · Zbl 0238.90058
[12] Linnik, J. W.: Die methode der kleinsten quadrate in moderner darstellung. (1961) · Zbl 0097.34202
[13] Petryshyn, W.: On generalized inverses and the uniform convergence of (I - \({\beta}\)K)n with applications to iterative methods. J. math. Anal. appl. 18, 417-439 (1967) · Zbl 0189.47502
[14] Sard, A.: Linear approximation. (1963) · Zbl 0115.05403
[15] Sard, A.: Approximation based on nonscalar observations. J. approx. Theory 8, 315-334 (1973) · Zbl 0272.41006
[16] Sard, A.: Approximation and variance. Trans. amer. Math. soc. 73, 428-446 (1952) · Zbl 0048.35502
[17] Schatten, R.: Norm ideals of completely continuous operators. Ergebnisse der Mathematik und ihrer grenzgebiete 27 (1960) · Zbl 0090.09402
[18] Synge, J. L.: The hypercircle in mathematical physics. (1957) · Zbl 0079.13802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.